MathSciNet Relay Station
MathSciNet bibliographic data
MR2653070 93D15 (93C23 93C30)
Liu, Xiuhong Stabilization of switched linear systems with mode-dependent time-varying delays. Appl. Math. Comput. 216 (2010), no. 9, 2581–2586.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement